# SDR F3LA2013101500916

- Difficulty date: September 19, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 1781
- Aircraft time: 42,361 hours, 17,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT OUT OF SERVICE, FOR C8/S2 CHECK.  AFT CABIN LT LATERAL SHEAR PLATE CRACKED. R & R IAW SRM 51-42-11, PARA 6, 7 AND 13.
